MathSciNet Relay Station
MathSciNet bibliographic data
MR171286 57.34 (57.47)
Lima, Elon L. Commuting vector fields on $S\sp{3}$. Ann. of Math. (2) 81 1965 70–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement